×

Found 59 Documents (Results 1–59)

100
MathJax

Invariant cylinder near complete resonance. (English) Zbl 1379.37109

Lin, Chang-Shou (ed.) et al., Proceedings of the sixth international congress of Chinese mathematicians, ICCM 2013, Taipei, Taiwan, July 14–19, 2013. Volume II. Somerville, MA: International Press; Beijing: Higher Education Press (ISBN 978-1-57146-349-4/pbk; 978-1-57146-350-0/set). Advanced Lectures in Mathematics (ALM) 37, 363-376 (2017).
MSC:  37J40 37J45 37J50
PDF BibTeX XML Cite

Pseudoholomorphic curves and dynamics in three dimensions. (English) Zbl 1052.53063

Hasselblatt, B. (ed.) et al., Handbook of dynamical systems. Volume 1A. Amsterdam: North-Holland (ISBN 0-444-82669-6/hbk). 1129-1188 (2002).
MSC:  53D35 37C27 37Exx 37J45 37J55 32Q65
PDF BibTeX XML Cite

Homoclinic and heteroclinic orbits of a family of multidimensional dynamical nonautonomous systems. (Russian. English summary) Zbl 1043.34047

MSC:  34C37 34C23 37G99
PDF BibTeX XML Cite

Dynamical phenomena in multidimensional systems with a structurally unstable homoclinic Poincaré curve. (English. Russian original) Zbl 0864.58043

Russ. Acad. Sci., Dokl., Math. 47, No. 3, 410-415 (1993); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 330, No. 2, 144-147 (1993).
MSC:  37G99 37C75
PDF BibTeX XML Cite

On Hamiltonian systems with homoclinic saddle curves. (English. Russian original) Zbl 0689.58013

Sov. Math., Dokl. 39, No. 1, 165-168 (1989); translation from Dokl. Akad. Nauk SSSR 304, No. 4, 811-814 (1989).
Reviewer: I.J.Dorfman
MSC:  37J99 37D99 54H20
PDF BibTeX XML Cite

On systems with a saddle-focus homoclinic curve. (English. Russian original) Zbl 0628.58044

Math. USSR, Sb. 58, 557-574 (1987); translation from Mat. Sb., Nov. Ser. 130(172), No. 4(8), 552-570 (1986).
Reviewer: N.Ivanov
MSC:  37G99
PDF BibTeX XML Cite
Full Text: DOI

Bifurcation and chaos in the Marioka-Shimizu system. (English. Russian original) Zbl 0745.58036

Sel. Math. Sov. 10, No. 2, 105-117 (1991); translation from Methods of the qualitative theory of differential equations, Gor’kij, 180-193 (1986).
Reviewer: D.Erle (Dortmund)
MSC:  37D45 34C23 34C37
PDF BibTeX XML Cite

On a two-parameter family of systems close to a system with a nonrough homoclinic curve. I. (English. Russian original) Zbl 0738.58034

Sel. Math. Sov. 10, No. 1, 69-80 (1991); translation from Methods of the qualitative theory of differential equations, Gor’kij, 55-72 (1985).
MSC:  37G99 34C23
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification